# SDR CA070307002

- Difficulty date: March 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 17,757 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 110124007
- Condition: Damaged
- Location: Seat Belt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLYING WITH COMPANY CAMPAIGN NOTICE 010-25-10-011 AN INSPECTION FOR INTERFERENCE BETWEEN THE YOKE AND SEATBELT BUCKLE WAS CARRIED OUT IAW NM-06-29.THE RESTRAINT RELEASE MECHANISM ON PILOT AND COPILOTS SEAT BELTS CAN BE OPERATED UNINTENTIONALLY BY EXTREME NOSE UP AND ROLL COMMANDS OF THE CONTROL COLUMN. (TC NR 20070307002)
